# SDR SWAA2016090855586

- Difficulty date: September 1, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 66,955 hours, 53,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN LENS LOOSE.   R & R THE LENS IAW MM.
